GripaNait jarabe 120 ml View larger

GripaNait jarabe 120 ml

Syrup recommended to take before bedtime to relieve the symptoms of colds and flu facilitating sleep onset

More details

7,49 € tax incl.

More info

WHAT IS GRIPANAIT SYRUP
GripaNait syrup is a flu medicine that combines 3 active ingredients: paracetamol (acetaminophen) 600 mg, dextromethorphan 15 mg and doxylamine 7.5 mg.
Acetaminophen relieves pain and reduces fever, dextromethorphan combat cough and doxylamine relieves nasal congestion, sneezing and helps to sleep.
GripaNait syrup is indicated in adults and adolescents from 12 years old to relieve symptoms of colds and flu: headache, sore throat, muscle pain, malaise, fever, dry cough, nasal congestion and sneezing.
This medicine includes doxylamine in its composition and does not contain caffeine: it is especially recommended to facilitate sleep in patients with cold or flu.

POSOLOGY
Shake the bottle of GripaNait syrup before use.
- Adults and adolescents over 12 years old: The recommended dose is 30 ml of GripaNait syrup once a day before bedtime.
- Children under 12 years old: Do not administer, is contraindicated.

LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense